# SDR CALA2024060701732

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 33,945 hours, 12,332 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED ON TAKEOFF IT KEPT GOING OFF AN D ON UPDATE AFT ENTRY L-2 SERVICE DOOR FOUND CHAFFING ON LEFT AFT ENTRY DOOR UPPER ROLLER GUIDE SLOT. SUSPECTED ROLLER IS NOT COMPLETELY SECURED INTO SLOT WHEN CLOSED T/S PER FIM 52-10 TASK 801. DOOR OPERATION IS NORMAL.WITH POSITIVE LOCK AND UNLOCK . PER STEP 5 TASK 52-71-11-820-801 FOUND DOOR L2 SENSOR GAP S200 OUT OF OPTIMUM POSITON . ADJUSTED SAME WITH NO FURTHER FAULTS FOUND. OK TO CONTINUE.
